Library Header Image
LSE Research Online LSE Library Services

Interest rate rules for fixed exchange rate regimes

Benigno, Gianluca and Benigno, Pierpaolo and Ghironi, Fabio (2007) Interest rate rules for fixed exchange rate regimes. Journal of Economic Dynamics and Control, 31 (7). pp. 2196-2211. ISSN 0165-1889

Full text not available from this repository.

Identification Number: 10.1016/j.jedc.2006.05.012


This paper shows that properly designed interest rate rules can be consistent with maintaining exchange rate stability. It sheds light on the relation between interest rate rules, exchange rate regimes, and determinacy of the rational expectation equilibrium in a modern macroeconomic framework

Item Type: Article
Official URL:
Additional Information: © 2007 Elsevier B.V.
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 14 Apr 2011 15:29
Last Modified: 18 May 2011 09:54

Actions (login required)

View Item View Item